# SDR TWAA9780002

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 2150 · Cabin Cooling System
- Part: Gland Nuts
- Condition: Loose
- Location: Heat Exhanger
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 239 - SHORTLY AFTER TAKEOFF, TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  RE-TORQUED GLAND NUTS ON CLAMPS ON BOTH HEAT EXCHANGERS.  OPS CHECK NORMAL.  OP-15 - 3-16-97 - JFK.  (X)
